Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

helpp me please!!!

crashhccrashh Posts: 40
ok so i am on my way to a fusion s1 down in about three weeks. I am on 50 mg percocet per day/2700 mg neurontin/10to15 mg valium/60 mg cymbalta. I am in so much pain, it feels like a knife is in my right leg and just ripping it apart. I have no feeling in my most of my right leg. I am reaching out to anything that would just knock me out so i can just sleep. a friend told me about trazodone 150 mg. is it safe to take with all the other pills i have listed above. if not please please please reccomend wha i might as my doctor for this pain. thanks in advance. ~X( :O :< (|:
advertisement

Comments

  • hi crashh,
    i am so so sorry you are in so much pain but my advice to you is don not take anything else untill you speak to your doc or head to the ER.
    you are in a lot of pain i can sense this and i really think you defo need to speak to a medical professional ASAP!!!!!!!!!

    good luck and please let us know how you get on.

    LOVE P
  • Hey crash,
    So sorry about your pain. I know that doesn't make anything better by saying "sorry," but I do sympathize. You are not alone. As far as medication safety, you are smart to ask questions about your meds. Whenever there is any doubt you should check with your MD and with a pharmacist. The pharmacist will let you know if your meds will react with other meds, with food, herbs, etc. Good luck and hang in there. Feel better sooooon!
    Laura
  • Hi Crashh. I'm hoping you're feeling better. I get that nerve pain in my legs and when it is really FLARRING, I simply cannot stand it. (I always say that I can't stand it but apparently I do.) I've had some good results having my husband massage my leg for me or using a heating pad on the leg. Worst case, I'm glad for my Lyrica because it usually puts me to sleep. Please let us know how you are doing. Its one thing when that nerve flares up for a few days but for a couple of weeks is TORTURE. (I always say, looking on the bright side of this pain, if I ever were captured by enemy agents, I would be able to endure a lot of torture without giving up sensitive information.)
advertisement
Sign In or Register to comment.